# SDR EXDA2015F00061

- Difficulty date: May 13, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N974AA
- Make and model: Stbros SD360
- Aircraft serial: SH3742
- Aircraft time: 26,667 hours, 30,745 cycles
- Engine: Pwa PT6A67R
- Engine time: 23,215 hours, 26,291 cycles
- Propeller: Hartzl HCA6A3
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 8063023
- Part serial: 215088
- Condition: Unknown
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

ON 5/13/2015 ACFT HAD AN UNSELECTED LT ENGINE SHUTDOWN IN FLIGHT, WHILE ENROUTE. THE FLIGHT CREW DECLARED AN EMERGENCY AND MADE AN UNSCHEDULED LANDING.  ON 5/14/2015 THE ACFT WAS INSPECTED AND NO DEFECTS WERE FOUND.  ALL GROUND PERFORMANCE CHECKS WERE SATISFACTORY IAW THE ACFT AND ENGINE MM. THE FUEL CONTROL/ FUEL PUMP ASSY WAS CHANGED AS A PRECAUTIONARY MEASURE. THE FUEL CONTROL/ FUEL PUMP ASSY THAT WAS REMOVED IS BEING SENT OUT FOR BENCH CHECK AND REPAIR IF REQUIRED.
